# SDR YENA20110424241

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 8,503 hours, 4,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0053
- Condition: Failed
- Location: L1 Door
- Part time: 13,636 hours, 8,409 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE WITH L1 DOOR CLOSED, THE F/A REPORTED L1 DOOR SLIDE TOUGH TO ARM.  TECH HAD TO REMOVE THE SLIDE IN ORDER TO OPEN DOOR.  REPLACED L1 DOOR SLIDE ASSY IAW 25-65-01. OPS CHECKED GOOD.
